# SDR ASAA0480611

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Part number: 5936070
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, AFT CARGO BAY DOOR JAMB BEAM SPACER IS CORRODED.  REPLACED SPACER.  (M)
